Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 78, NWS Birmingham, AL

July 9, 2016Autauga County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 9, 2016, 1:33 PM CDT for Autauga County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2016, 1:33 PM CDT (18:33 UTC)
Expired
Jul 9, 2016, 2:15 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Autauga County, AL

The radar

The Birmingham radar (KBMX), 71 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 2:05 PM CDTTSTM WND DMG2 Nw Autaugaville, ALTHREE TREES REPORTED DOWN, ONE ALONG COUNTY ROAD 19 AND TWO ALONG COUNTY ROAD 38. LOCATION APPROXIMATE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

538 
WUUS54 KBMX 091833
SVRBMX
ALC001-091915-
/O.NEW.KBMX.SV.W.0078.160709T1833Z-160709T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 PM CDT SAT JUL 9 2016

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AUTAUGA COUNTY IN ALABAMA...

* UNTIL 215 PM CDT

* AT 133 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIDA
  JUNCTION...OR 12 MILES EAST OF VALLEY GRANDE...MOVING SOUTHEAST AT
  10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AUTAUGAVILLE...VIDA JUNCTION...MULBERRY AND DAWSON MILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3251 8689 3252 8689 3265 8684 3261 8654
      3238 8668
TIME...MOT...LOC 1833Z 292DEG 7KT 3255 8678 

HAIL...1.00IN
WIND...60MPH
 
$$

32/DAVIS
1 follow-up statement
884 
WWUS54 KBMX 091852
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT SAT JUL 9 2016

ALC001-091915-
/O.CON.KBMX.SV.W.0078.000000T0000Z-160709T1915Z/
AUTAUGA AL-
152 PM CDT SAT JUL 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL AUTAUGA COUNTY...

AT 152 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIDA
JUNCTION... OR 15 MILES EAST OF VALLEY GRANDE...MOVING SOUTHEAST AT
10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AUTAUGAVILLE...VIDA JUNCTION...MULBERRY AND DAWSON MILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3261 8677 3261 8654 3238 8668 3251 8684
TIME...MOT...LOC 1852Z 292DEG 8KT 3253 8672 

HAIL...1.00IN
WIND...60MPH
 
$$

32/DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 12:56 PM CDT, 37 minutes earlier.

Area forecast discussion, Jul 9, 12:56 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1256 PM CDT SAT JUL 9 2016

.UPDATE...
For 18Z Aviation.

&&

.DISCUSSION...

Scattered showers and thunderstorms are already developing, mainly
ahead of an outflow boundary from an earlier MCS in Tennessee.
Given the large CAPE values, lapse rates, and dry air aloft,
conditions appear favorable for microbursts. Therefore a mention
of isolated severe wind gusts was added to the HWO. Models aren't
handling overall radar trends very well, with high-res guidance
suggesting highest rain chances may actually be in the southern
counties. More adjustments will be needed through the day. Outside
of the thunderstorms, dangerous heat index values exist. Added a
few counties to the heat advisory based on trends.

32/Davis

&&

.AVIATION...
18Z TAF Discussion.

Scattered to numerous showers and storms will continue this
afternoon. Added a TEMPO for TSRA at MGM/TOI/TCL where the
greatest near-term chances of TSRA are, with VCTS elsewhere.
Storms will be capable of gusty winds. Storms will diminish
overnight. Some fog may be possible tonight depending on where the
heaviest rainfall is. This will be re-evaluated in the next TAF
issuance.

32/Davis

&&

.FIRE WEATHER...

Heat and humidity levels will remain high on Saturday and produce
afternoon heat indices at or above 105 degrees for the western and
southern counties. Rain chances will increase over the weekend,
especially over north Alabama.

&&

.PREV DISCUSSION...
/Issued 411 AM CDT SAT JUL 9 2016/

Two main forecast issues today -- the heat, and the increase in
rain chances. Unfortunately, these two issues are somewhat
affected by one another. First off, given the forecast
temperatures and dewpoints, and resultant heat index values, we
are going to go ahead and issue a Heat Advisory for today for a
portion of our area. That area stretches from Eufaula and Phenix
City westward, to include metro Montgomery, and further to Selma
and Demopolis, and then arcing north to Tuscaloosa and Birmingham.
I'm actually especially concerned with Birmingham -- the
temperature there hasn't dropped below 80 degrees in almost 2
whole days, and hasn't been below 75 degrees in about a week.
Although nighttime temps are no longer typically a consideration
in the decision to issue a Heat Advisory, I can't ignore the
potential for heat building up in any non-air conditioned parts of
the city.

Now, having said all that, there does appear to be some potential
relief coming -- at least on the northern end of the Advisory
area. An upper level shortwave is forecast to bring scattered to
numerous showers and thunderstorms to the north half of the state
later today. The timing of the rain's arrival will be crucial in
determining how high the heat index gets across the north. There
is a batch of convection already out there, near and north and
Memphis. But radar loops show that there is very little southward
component to the motion of those storms. It very well might not be
until mid-afternoon before we either see a new batch of storms
develop down here, or ongoing convection upstream pushes down into
our area (or a combination of both). Then again, extensive cloud
cover associated with nearby rain (even if it isn't actively
raining here) could also help to limit the amount of heating
father north.

So, basically, I have a bit higher confidence in reaching Heat
Advisory criteria (heat index of 105+) in the south. But the lack
of cooling at night, and the chance of heating up before the rain
arrives, is (in my opinion) enough to justify the Advisory going
farther north.

Will take this time to note the "Marginal" designation for most of
our area on SPC's Day 1 SWO. There's bound to be some strong
storms out there. Perhaps one or two that grow strong enough to
warrant the issuance of a warning. But I don't see anything
synoptically evident that suggests anything more than that. Of
course, the mesoscale drives much of the thunderstorm threats this
time of year, and we will need to take a look at how things
transpire later this morning to re-assess the severe potential for
this afternoon.

Fairly high rain chances will stay in the forecast through the
rest of the weekend as well, with an upper level low forecast to
meander around the southeast states. That low eventually lifts
north and eastward by Monday or Tuesday next week, and we go back
to a very weak flow, mesoscale dominated, pattern.

/61/

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  88  70  88  71 /  40  50  40  50  30
Anniston    72  88  71  89  71 /  40  50  40  50  30
Birmingham  76  89  75  89  75 /  40  50  40  50  30
Tuscaloosa  74  89  72  90  73 /  40  50  40  50  30
Calera      73  89  72  89  72 /  40  60  40  50  30
Auburn      74  90  73  90  73 /  40  60  40  40  20
Montgomery  75  92  74  92  74 /  30  60  40  40  20
Troy        74  90  72  92  73 /  30  60  40  40  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT this evening For the following
counties: Autauga...Barbour...Bibb...Bullock...Calhoun...
Chilton...Clay...Coosa...Dallas...Elmore...Greene...Hale...
Jefferson...Lee...Lowndes...Macon...Marengo...Montgomery...
Perry...Pickens...Pike...Russell...Shelby...St. Clair...Sumter...
Talladega...Tallapoosa...Tuscaloosa.

&&
Hazardous weather outlook, Jul 9, 10:07 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 AM CDT SAT JUL 9 2016

ALZ011>015-017>050-101815-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1007 AM CDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

HEAT INDEX VALUES OVER 105 DEGREES ARE EXPECTED TODAY FOR A LARGE
PORTION OF CENTRAL ALABAMA. A HEAT ADVISORY IS IN EFFECT FROM NOON
TO 9 THIS EVENING FOR THE AFFECTED AREAS.

ISOLATED SEVERE STORMS ARE POSSIBLE TODAY ACROSS ALL OF CENTRAL
ALABAMA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS UP TO 60 MPH.
THE THREAT FOR SEVERE STORMS WILL DIMINISH THIS EVENING WITH THE
LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 9, 12:29 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1229 PM CDT SAT JUL 9 2016

ALZ049-091815-
PIKE AL-
1229 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR PIKE COUNTY UNTIL 115 PM CDT...

AT 1229 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GOSHEN...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TROY...BRUNDIDGE...GOSHEN...BANKS...TROY MUNICIPAL AIRPORT...TROY
UNIVERSITY...ANTIOCH...BRUNDIDGE MUNICIPAL AIRPORT...MOSSY GROVE...
TENNILLE...TARENTUM...MONTICELLO...HAMILTON CROSSROADS AND HENDERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3169 8615 3179 8615 3179 8620 3181 8620
      3183 8618 3185 8619 3189 8618 3183 8568
      3162 8575 3162 8591
TIME...MOT...LOC 1729Z 283DEG 21KT 3179 8614

32/DAVIS
Special weather statement, Jul 9, 12:42 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1242 PM CDT SAT JUL 9 2016

ALZ030-031-091815-
GREENE AL-SUMTER AL-
1242 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER AND WEST
CENTRAL GREENE COUNTIES UNTIL 115 PM CDT...

AT 1242 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GAINESVILLE...OR 16 MILES NORTH OF LIVINGSTON...MOVING
SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOLIGEE...GAINESVILLE...EPES AND NEW MOUNT HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3278 8834 3294 8823 3286 8794 3262 8809
TIME...MOT...LOC 1742Z 298DEG 10KT 3283 8821

32/DAVIS
Special weather statement, Jul 9, 12:47 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1247 PM CDT SAT JUL 9 2016

ALZ047-091815-
LEE AL-
1247 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LEE COUNTY UNTIL 115 PM
CDT...

AT 1247 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR AUBURN UNIVERSITY...OR NEAR AUBURN...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...NOTASULGA...AUBURN UNIVERSITY...LOACHAPOKA...
ROBERT G.
PITTS AIRPORT...ROXANA AND CHEWACLA STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3248 8542 3248 8544 3250 8544 3250 8549
      3257 8566 3258 8566 3258 8569 3270 8568
      3267 8541
TIME...MOT...LOC 1747Z 287DEG 21KT 3262 8558

32/DAVIS
Special weather statement, Jul 9, 12:57 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 PM CDT SAT JUL 9 2016

ALZ019>021-091845-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
1257 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE...
NORTHEASTERN CLEBURNE AND NORTHEASTERN CALHOUN COUNTIES UNTIL 145 PM
CDT...

AT 1257 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM BALL FLAT TO NEAR FORNEY. MOVEMENT WAS
EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PIEDMONT...FORNEY...PLEASANT GAP...BALL FLAT...MARS HILLS...KNIGHTENS
CROSSROADS...OAK LEVEL...SPRING GARDEN...COLOMA...BORDEN SPRINGS AND
LIBERTY HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3409 8542 3384 8538 3381 8559 3394 8580
      3394 8574 3399 8574 3404 8576 3411 8554
TIME...MOT...LOC 1757Z 284DEG 25KT 3400 8575 3404 8543

32/DAVIS
Special weather statement, Jul 9, 1:13 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
113 PM CDT SAT JUL 9 2016

ALZ049-091900-
PIKE AL-
113 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY UNTIL 200 PM
CDT...

AT 113 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LINWOOD...OR 8 MILES NORTHEAST OF TROY...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TROY...BANKS...LINWOOD...JOSIE...MONTICELLO AND SANDFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3173 8585 3190 8604 3200 8593 3198 8588
      3197 8588 3197 8586 3194 8579 3188 8579
      3188 8566 3186 8568 3185 8567
TIME...MOT...LOC 1813Z 316DEG 10KT 3191 8591

32/DAVIS
Special weather statement, Jul 9, 1:23 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT SAT JUL 9 2016

ALZ041-091900-
AUTAUGA AL-
123 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA COUNTY UNTIL 200 PM
CDT...

AT 123 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR VIDA JUNCTION...OR 13 MILES EAST OF VALLEY GRANDE...MOVING
SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...AUTAUGAVILLE...VIDA JUNCTION...AUTAUGA COUNTY AIRPORT...
BOOTH...MULBERRY AND DAWSON MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3237 8655 3238 8657 3236 8660 3238 8662
      3241 8662 3240 8665 3238 8665 3235 8669
      3237 8672 3240 8672 3239 8676 3244 8687
      3246 8686 3254 8691 3257 8690 3261 8691
      3266 8687 3266 8680 3254 8642 3235 8654
TIME...MOT...LOC 1823Z 298DEG 18KT 3254 8676

32/DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 4:16 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Calhoun, Chilton and 22 more15 hr
Jul 9, 11:06 AM CDTSpecial Weather StatementBMXCherokee24 min
Jul 9, 11:32 AM CDTSpecial Weather StatementBMXChambers43 min
Jul 9, 12:00 PM CDTSpecial Weather StatementBMXDallas30 min
Jul 9, 12:14 PM CDTSpecial Weather StatementBMXCherokee, Etowah46 min
Jul 9, 12:22 PM CDTSpecial Weather StatementBMXMarengo53 min
Jul 9, 12:28 PM CDTSpecial Weather StatementBMXLee47 min
Jul 9, 12:29 PM CDTSpecial Weather StatementBMXPike46 min
Jul 9, 12:42 PM CDTSpecial Weather StatementBMXGreene33 min
Jul 9, 12:47 PM CDTSpecial Weather StatementBMXLee28 min
Jul 9, 12:57 PM CDTSpecial Weather StatementBMXCherokee48 min
Jul 9, 1:06 PM CDTSevere Thunderstorm WarningBMXTuscaloosa24 min
Jul 9, 1:13 PM CDTSpecial Weather StatementBMXPike47 min
Jul 9, 1:19 PM CDTSevere Thunderstorm WarningBMXLee, Russell41 min
Jul 9, 1:23 PM CDTSpecial Weather StatementBMXAutauga37 min
Jul 9, 1:36 PM CDTSpecial Weather StatementBMXHale, Perry39 min
Jul 9, 1:42 PM CDTSpecial Weather StatementBMXPickens48 min
Jul 9, 1:50 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter25 min
Jul 9, 1:54 PM CDTSpecial Weather StatementBMXChilton51 min
Jul 9, 1:57 PM CDTSpecial Weather StatementBMXEtowah33 min
Jul 9, 1:58 PM CDTSpecial Weather StatementBMXAutauga32 min
Jul 9, 2:05 PM CDTSpecial Weather StatementBMXBullock25 min
Jul 9, 2:16 PM CDTSpecial Weather StatementBMXPickens44 min
Jul 9, 2:19 PM CDTSpecial Weather StatementBMXCoosa41 min
Jul 9, 2:22 PM CDTSpecial Weather StatementBMXBibb38 min
Jul 9, 2:25 PM CDTSpecial Weather StatementBMXChilton50 min
Jul 9, 2:30 PM CDTSpecial Weather StatementBMXMontgomery30 min
Jul 9, 2:32 PM CDTSpecial Weather StatementBMXTallapoosa43 min
Jul 9, 2:36 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery24 min
Jul 9, 2:42 PM CDTSpecial Weather StatementBMXRussell33 min
Jul 9, 2:48 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa27 min
Jul 9, 2:50 PM CDTSpecial Weather StatementBMXChilton40 min
Jul 9, 3:04 PM CDTSpecial Weather StatementBMXWalker26 min
Jul 9, 3:14 PM CDTSpecial Weather StatementBMXBullock, Montgomery46 min
Jul 9, 3:17 PM CDTSpecial Weather StatementBMXWalker28 min
Jul 9, 3:22 PM CDTSpecial Weather StatementBMXTallapoosa23 min
Jul 9, 3:27 PM CDTSpecial Weather StatementBMXSt. Clair33 min
Jul 9, 3:29 PM CDTSpecial Weather StatementBMXJefferson31 min
Jul 9, 3:32 PM CDTSpecial Weather StatementBMXShelby28 min
Jul 9, 3:38 PM CDTSpecial Weather StatementBMXBlount37 min
Jul 9, 3:43 PM CDTSpecial Weather StatementBMXRandolph32 min
Jul 9, 3:48 PM CDTSpecial Weather StatementBMXShelby, Talladega42 min
Jul 9, 3:49 PM CDTSpecial Weather StatementBMXFayette41 min
Jul 9, 3:52 PM CDTSpecial Weather StatementBMXJefferson38 min
Jul 9, 3:55 PM CDTSpecial Weather StatementBMXTallapoosa50 min
Jul 9, 4:16 PM CDTSevere Thunderstorm WarningBMXTuscaloosa19 min
Jul 9, 4:28 PM CDTSpecial Weather StatementBMXJefferson32 min
Jul 9, 4:32 PM CDTSpecial Weather StatementBMXFayette, Lamar28 min
Jul 9, 4:58 PM CDTSpecial Weather StatementBMXWalker32 min
Jul 9, 5:02 PM CDTSpecial Weather StatementBMXFayette, Lamar28 min
Jul 9, 6:02 PM CDTAreal Flood AdvisoryBMXWalker58 min
Jul 9, 6:59 PM CDTAreal Flood AdvisoryBMXWalker61 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.